Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On fluctuations of sums of random variables


Author: Louis J. Cote
Journal: Proc. Amer. Math. Soc. 6 (1955), 135-144
MSC: Primary 60.0X
MathSciNet review: 0070872
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Kai Lai Chung, Fluctuations of sums of independent random variables, Ann. of Math. (2) 51 (1950), 697–706. MR 0035410 (11,731d)
  • [2] K. L. Chung and P. Erdös, Probability limit theorems assuming only the first moment. I, Memoirs of the American Mathematical Society, no. 6, pp. 13-19.
  • [3] Kai-Lai Chung and Paul Erdös, On the lower limit of sums of independent random variables, Ann. of Math. (2) 48 (1947), 1003–1013. MR 0023010 (9,292f)
  • [4] K. L. Chung and W. H. J. Fuchs, On the distribution of values of sums of random variables, Memoirs of the American Mathematical Society, no. 6, pp. 1-9.
  • [5] H. Cramér, Random variables and probability distributions, Cambridge Tracts in Mathematics, no. 36, 1937.
  • [6] Carl-Gustav Esseen, Fourier analysis of distribution functions. A mathematical study of the Laplace-Gaussian law, Acta Math. 77 (1945), 1–125. MR 0014626 (7,312a)
  • [7] Georg Pólya, Über den zentralen Grenzwertsatz der Wahrscheinlichkeitsrechnung und das Momentenproblem, Math. Z. 8 (1920), no. 3-4, 171–181 (German). MR 1544437, http://dx.doi.org/10.1007/BF01206525
  • [8] G. H. Hardy and E. M. Wright, An introduction to the theory of numbers, Oxford, at the Clarendon Press, 1954. 3rd ed. MR 0067125 (16,673c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1955-0070872-4
PII: S 0002-9939(1955)0070872-4
Article copyright: © Copyright 1955 American Mathematical Society